You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Limit Theorem for Multidimensional Galton-Watson Processes
H. Kesten and B. P. Stigum
The Annals of Mathematical Statistics
Vol. 37, No. 5 (Oct., 1966), pp. 1211-1223
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2239076
Page Count: 13
You can always find the topics here!Topics: Eigenvalues, Random variables, Descendants, Integers, Real numbers, Markov chains, Matrices, Absolute value, Martingales, Mathematics
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Annals of Mathematical Statistics © 1966 Institute of Mathematical Statistics